Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spherical unitary highest weight representations


Authors: Bernhard Krötz and Karl-Hermann Neeb
Journal: Trans. Amer. Math. Soc. 354 (2002), 1233-1264
MSC (1991): Primary 22E46
DOI: https://doi.org/10.1090/S0002-9947-01-02897-5
Published electronically: October 26, 2001
MathSciNet review: 1867380
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give an almost complete classification of the $H$-spherical unitary highest weight representations of a hermitian Lie group $G$, where $G/H$ is a symmetric space of Cayley type.


References [Enhancements On Off] (What's this?)

  • [1] E. van den Ban, The principal series for a reductive symmetric space. I. $H$-fixed distribution vectors, Ann. Sci. École Norm. Sup. (4) 21:3 (1988), 359-412. MR 90a:22016
  • [2] E. van den Ban and P. Delorme, Quelques propriétés des représentations sphériques pour les espaces symétriques réductifs, J. Funct. Anal. 80 (1988), 284-307. MR 89j:22025
  • [3] F. Bien, ${\mathcal{D}}$-modules and spherical representations, Princeton University Press, Princeton, NJ, 1990. MR 92f:22025
  • [4] J.L. Brylinski and P. Delorme, Vecteurs distributions H-Invariants pur les séries principales généralisées d'espaces symétriques reductifs et prolongement meromorphe d'intégrales d'Eisenstein, Invent. Math. 109 (1992), 619-664. MR 93m:22016
  • [5] J.-L. Clerc, Laplace transform and unitary highest weight modules, J. Lie Theory 5 (1995), 225-240. MR 97e:22014
  • [6] M.G. Davidson, T.J. Enright, and R.J. Stanke, Differential operators and highest weight representations, Memoirs of the Amer. Math. Soc. 94 (1991), 102 pp. MR 92c:22034
  • [7] H. Ding and K. Gross, Operator-valued Bessel functions on Jordan algebras, J. Reine Ang. Math. 435 (1993), 157-196. MR 93m:33010
  • [8] T.J. Enright and A. Joseph, An intrinsic analysis of unitarizable highest weight modules, Math. Ann. 288 (1990), 571-594. MR 91m:17005
  • [9] T.J. Enright, R. Howe, and N. Wallach, A classification of unitary highest weight modules, Progr. Math., vol. 40, Birkhäuser Boston, Boston, MA, 1983, pp. 97-143. MR 86c:22028
  • [10] J. Faraut and A. Korányi, Function Spaces and Reproducing Kernels on Bounded Symmetric Domains, J. Funct. Anal. 88:1 (1990), 64-89. MR 90m:32049
  • [11] J. Faraut and A. Korányi, Analysis on Symmetric Cones, Oxford University Press, New York, 1994. MR 98g:17031
  • [12] M. Flensted-Jensen, Discrete series for semisimple symmetric spaces, Ann. of Math. 111:2 (1980), 253-311. MR 81h:22015
  • [13] Harish-Chandra, Representations of semi-simple Lie groups, VI, Amer. J. Math. 78 (1956), 564-628. MR 18:490d
  • [14] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Acad. Press, London, 1978. MR 80k:53081
  • [15] S. Helgason, Groups and Geometric Analysis, Acad. Press, London, 1984. MR 86c:22017; corrected reprint MR 2001h:22001
  • [16] J. Hilgert and B. Krötz, The Plancherel Theorem for invariant Hilbert spaces, Math. Z. 237(1) (2001), 61-83.
  • [17] J. Hilgert and K.-H. Neeb, Vector valued Riesz distributions on Euclidean Jordan algebras, J. Geom. Analysis 11 (1) (2001). CMP 2001:12
  • [18] J. Hilgert and G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis, Acad. Press, London, 1997. MR 97m:43006
  • [19] J. Hilgert, G. Ólafsson, and B. Ørsted, Hardy Spaces on Affine Symmetric Spaces, J. Reine Angew. Math. 415 (1991), 189-218. MR 92h:22030
  • [20] H.P. Jakobsen, Hermitian symmetric spaces and their unitary highest weight modules, J. Funct. Anal. 52 (1983), 385-412. MR 85a:17004
  • [21] J. C. Jantzen, Moduln mit einem höchsten Gewicht, Springer, Berlin, Heidelberg, New York, 1979. MR 81m:17011
  • [22] A. Korányi and J. A. Wolf, Realization of hermitian symmetric spaces as generalized half planes, Ann. of. Math. 81 (1965), 265-288. MR 30:4980
  • [23] B. Krötz, Norm estimates for unitary highest weight modules, Ann. Inst. Fourier 49:4 (1999), 1242-1264. MR 2001i:22013
  • [24] B. Krötz, Formal dimension for semisimple symmetric spaces, Comp. Math. 125 (2001), 155-191. CMP 2001:09
  • [25] B. Krötz, K.-H. Neeb, and G. Ólafsson, Spherical representations and mixed symmetric spaces, Represent. Theory 1 (1997), 424-461. MR 99a:22031
  • [26] Neeb, K.-H., Holomorphy and Convexity in Lie Theory, de Gruyter, Berlin, 2000. MR 2001j:32020
  • [27] G. Ólafsson, Fourier and Poisson transformation associated to a semsisimple symmetric space, Invent. math. 90 (1987), 605-629. MR 89d:43011
  • [28] G. Ólafsson and B. Ørsted, The holomorphic discrete series for affine symmetric spaces. I, J. Funct. Anal. 81:1 (1988), 126-159. MR 89m:22021
  • [29] G. Ólafsson and B. Ørsted, The holomorphic discrete series of affine symmetric spaces and representations with reproducing kernels, Trans. Amer. Math. Soc. 326 (1991), 385-405. MR 91j:22014
  • [30] T. Oshima and T. Matsuki, A description of discrete series for semisimple symmetric spaces, Adv. Stud. Pure Math., vol. 4, North-Holland, Amsterdam, 1984, pp. 331-390. MR 87m:22042
  • [31] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966. MR 35:730
  • [32] M. Vergne and H. Rossi, Analytic continuation of the holomorphic discrete series of a semisimple Lie group, Acta Math. 136 (1976), 1-59. MR 58:1032
  • [33] N. Wallach, The analytic continuation of the discrete series I, II, Tran. Amer. Math. Soc. 251 (1979), 1-17, 19-37. MR 81a:22009

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 22E46

Retrieve articles in all journals with MSC (1991): 22E46


Additional Information

Bernhard Krötz
Affiliation: Department of Mathematics, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210-1174
Email: kroetz@math.ohio-state.edu

Karl-Hermann Neeb
Affiliation: Fachbereich Mathematik, Technische Universität Darmstadt, Schloßgartenstr. 7, D-64289 Darmstadt, Germany
Email: neeb@mathematik.tu-darmstadt.de

DOI: https://doi.org/10.1090/S0002-9947-01-02897-5
Keywords: Highest weight representation, spherical representation
Received by editor(s): March 7, 2001
Published electronically: October 26, 2001
Additional Notes: Part of the work of the first author was supported by the Erwin-Schrödinger-Institut, Vienna, and NSF grant DMS-0097314
Part of the work of the second author was done on a visit supported by the Research Institute of The Ohio State University
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society